Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WelshMatt

Accutane and creatine?

Recommended Posts

I'v been on Accutane for a week 20mg/40mg alternating and I'v been using creatine for about 4 weeks, I told one of my weight training friends at the gym today that I was taking Accutane and he said that I should stop the creatine because just like alcohol it can put excessive strain on the kidneys if taking Accutane at the same time.

Is he correct about this? I don't see how it could be since creatine is derived from red meat, on the flip side though opium is "just" derrived from the poppy so...depends how you see it I suppose

Anyone know about this?

Thanks

-Matt

Share this post


Link to post
Share on other sites

I used to take creatine. From what I understand it's pretty heavy on the liver. Ask your doctor.

Share this post


Link to post
Share on other sites

There was a thread similar to this a while back. I think it was agreed that it's not a good idea due to the effects on the liver which would show up in the blood tests.

Share this post


Link to post
Share on other sites

I was taking NitroTech Hardcore which has some creatine derivatives in it and my derm told me to stop taking it because it was causing some of the numbers in my bloodwork to come back to extremely elevated (mostly my creatinine levels which have to do with kidney function). I am a female though and I'm training for a marathon. So, she was unsure if it was due to the NitroTech or my training, but she advised me to stop taking it while on the Accutane. I'm going to stop for this month and see if it has any impact on my bloodwork. If not, I'll probably go back on it and just not tell my derm because it definitely does help me prevent muscle loss even though I'm running 40+ miles a week.

Share this post


Link to post
Share on other sites

How about whey protein, does that have any effect on the liver at all?

Share this post


Link to post
Share on other sites
How about whey protein, does that have any effect on the liver at all?

No. Not unless you're taking massive doses.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×